Global attractors for a class of degenerate diffusion equations
MetadataShow full metadata
In this paper we give two existence results for a class of degenerate diffusion equations with p-Laplacian. One is on a unique global strong solution, and the other is on a global attractor. It is also shown that the global attractor coincides with the unstable set of the set of all stationary solutions. As a by-product, an a-priori estimate for solutions of the corresponding elliptic equations is obtained.
CitationTakeuchi, S., & Yokota, T. (2003). Global attractors for a class of degenerate diffusion equations. Electronic Journal of Differential Equations, 2003(76), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.